# SDR ASAA2021051534821

- Difficulty date: May 15, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 45,873 hours, 13,574 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Eec
- Part number: 2118966222
- Part serial: 50F0335
- Condition: Faulted
- Location: Apu
- Part time: 46,931 hours, 21,120 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WONT START (LOW OIL PRESSURE AND FAULT LT ON). GROUNDED - YES. PERFORMED APU BITE B737-800 FIM 49-60-TASK 801. NO ACTIVE FAULTS FOUND. HISTORY SHOWED SEVERAL 49-15004. DUE TO HISTORY REMOVED AND REPLACED ECU REF B737-800 49-61-12/401. STARTED AND RAN APU 4X WITH NO DEFECTS. REF AMM 49-11-00-860-801. SYS OPS NML.
